# SDR V2JA160

- Difficulty date: February 2, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N160SL
- Make and model: Piagio P180
- Aircraft serial: 1127
- Aircraft time: 1,984 hours, 1,486 cycles
- Engine time: 1,984 hours, 1,486 cycles
- Propeller: Hartzl HCE5N3
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

DUAL ADC FAILURE, AIRCRAFT DIVERTED IN FLIGHT TO ROANAKE, (KROA).  FAILURE WAS CAUSED BY MOISTURE FREEZING IN THE STATIC LINES, WHEN AIRCRAFT DESCENDED BELOW FL100, ALL SYSTEMS CAME BACK ON FUNCTIONING PROPERLY.
